# SDR HNAA2014122300376

- Difficulty date: December 23, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 69,901 hours, 79,359 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Wheel
- Part number: 87610039001
- Condition: Binding
- Location: Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, TRIMS WERE SET. TRIM WHEEL AND INDICATOR OPERATED NORMALLY, HOWEVER ACFT WAS FLYING TAIL HEAVY REGARDLESS OF TRIM SETTINGS.  INSPECTED AND FOUND LT ELEVATOR TIM CONTROL WHEEL BINDING, GROOVES IN WHEEL ASSEMBLY TRACK AND INDICATOR PIN MISALIGNED.  R & R CONTROL WHEEL AND REALIGNED INDICATOR PIN IAW MM 27-36-00.  INSPECTED CABLES IN APU AREA.  NO OBVIOUS DEFECTS FOUND. CABLES MOVE FREELY.
